# SDR AALA20161122002

- Difficulty date: November 17, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 67,420 hours, 8,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: MS1656217
- Condition: Missing
- Location: Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BRACKET ABOVE ROW 24 SEATS A/B/C MISSING INSTALLATION PINS.  TEMPORARY REPAIR ACCOMPLISHED IAW EA 265391.  AIRCRAFT NOT GROUNDED.
